# SDR 95ZZZX3074

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18FL
- Make and model: Amtr CH601HDS
- Aircraft serial: 63073
- System (JASC): 6110 · Propeller Assembly
- Part: Bolts
- Condition: Sheared
- Location: Prop Flange
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING A POWER CHANGE IN THE TRAFFIC PATTERN, THE PROPELLER DEPARTED THE AIRCRAFT.  INSPECTION OF THE CRANKSHAFT FLANGE SHOWED THAT ALL 6 BOLTS HAD BROKEN FLUSH WITH THE FLANGE.  IT APPEARS FROM VISUAL INSPECTION THE BOLTS HAD BEEN OVERTORQUED AT INSTALLATION ONLY 11 HOURS PRIOR TO THIS ACCIDENT.  THREE PORTIONS OF THE BROKEN BOLTS WERE REMOVED AND SENT TO THE NTSB FOR FURTHER ANALYSIS.
